# SDR AALA202507221027

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737-8
- Aircraft serial: 44475
- Aircraft time: 14,322 hours, 5,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN CABIN, EMERGENCY PATH LIGHTING AT SEAT 1B INOPERATIVE. REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 1B. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
